# SDR DALA2016050103502

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1438
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON LONGERON 3L AND BS 1438 AT AFT ACCESORIES COMPARTMENT.  SECTION LONGERON STA 1438 TO STA 1447 WAS REPAIR IAW SRM 53-02, FIG 18, 51-10-3 PAR 14 AND 21, 51-30-2, 51-30-5, 51-10-2, 51-10-2A AND 51-10-4.
